Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Paracetamol Six Plus 250mg/5ml Orange Suspension 200ml
  • Numark Paracetamol Six Plus 250mg/5ml Orange Suspension 200ml
  • Numark Paracetamol Six Plus 250mg/5ml Orange Suspension 200ml
Numark Paracetamol Six Plus 250mg/5ml Orange Suspension 200ml_30

Numark Paracetamol Six Plus 250mg/5ml Orange Suspension 200ml

Availability: Out of stock

£3.25

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

What is Numark Paracetamol Suspension Used For?

Numark Paracetamol Suspension 250mg/5ml contains paracetamol to relieve pain and reduce hight temperatures. Paracetamol Suspension can be usedin children over 6 years and adults for the treatment of mild or moderate pain and feverishness associated with toothache, headache, earache, sore throat, post immunisation fever, colds and flu and other aches and pains.

read full description

Numark Paracetamol Six Plus 250mg/5ml Orange Suspension 200ml

£3.25

What is Numark Paracetamol Suspension Used For?

Numark Paracetamol Suspension 250mg/5ml contains paracetamol to relieve pain and reduce hight temperatures. Paracetamol Suspension can be usedin children over 6 years and adults for the treatment of mild or moderate pain and feverishness associated with toothache, headache, earache, sore throat, post immunisation fever, colds and flu and other aches and pains.

Before giving Paracetamol Suspension To Your Child

Do not give Paracetamol Suspension if your child is taking any other paracetamol containing products, other flu, cold, cough or decongestant products or alcohol. Please do not give to your child if they are allegic to paracetamol or have kidney or liver problems.

How to give Paracetamol Suspension To Your Child

Please check the table overleaf to see how much of the medicine to use and never exceed that amount. It is important to shake the bottle for at least 10 seconds before use and pour into the spoon and never overfill the spoon.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Numark Brand Numark